# SDR SIMA2018042711009

- Difficulty date: April 11, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,072 hours, 26,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FUSELAGE SKIN CRACKED AT FRAME 75, STRINGER 2L.  THE SKIN WAS REPAIRED IAW SRM 53-31-01.
